# SDR RAIA201104190001

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 25,981 hours, 22,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED A BURNING ELECTRICAL ODOR NEAR ROW 11.  MAINTENANCE INSPECTED AND DEFERRED THE CEILING LIGHTS AT ROW 11.
